# SDR WX0A2015081672805

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49909
- Aircraft time: 51,878 hours, 36,145 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN CABIN AROUND OVERWING EXIT, ALL CREW MEMBERS CONFIRMED.  PERFORMED CABIN SMOKE TROUBLESHOOTING IAW CARD 21-059-002, NO DEFECTS FOUND.  REPLACED COALESCE BAGS & PERFORMED PACK BURN IAW CARD 21-059-008.  ACFT OK FOR SERVICE.
